# SDR DHL2000801110

- Difficulty date: June 18, 2000
- Submitted: July 14, 2000
- Operation: Air carrier
- Aircraft: N801DH
- Make and model: Doug DC-8-73F
- Aircraft serial: 46033
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Lt Wing Le
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT WING LEADING EDGE RIB CRACKED 1/45 IN AT STA XFS 650.000.  STOP DRILLED PER SRM 57-2-0.  FABRICATED REINFORCING ANGLE PER SRM 57-2-0.  CLEANED, TREATED AND PRIMED PER SRM 51-1-8B.  INSTALLED ANGLE PER SRM 57-2-0 FIG 2.
